# SDR C1HA200181016

- Difficulty date: November 9, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Emergency exit light inop between aft lavatories.  Action Taken:  Removed and replaced emergency exit light battery between aft lavs.  Ops check normal per 727 MM 33-50.
